On estimates for the orders of meromorphic solutions of second-order algebraic differential equations
Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 341-344
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_2_a18,
author = {G. A. Barsegyan},
title = {On estimates for the orders of meromorphic solutions of second-order algebraic differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {341--344},
year = {1987},
volume = {23},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_2_a18/}
}
TY - JOUR AU - G. A. Barsegyan TI - On estimates for the orders of meromorphic solutions of second-order algebraic differential equations JO - Differencialʹnye uravneniâ PY - 1987 SP - 341 EP - 344 VL - 23 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_2_a18/ LA - ru ID - DE_1987_23_2_a18 ER -
G. A. Barsegyan. On estimates for the orders of meromorphic solutions of second-order algebraic differential equations. Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 341-344. http://geodesic.mathdoc.fr/item/DE_1987_23_2_a18/